# SDR USAASB00192

- Difficulty date: July 19, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N277AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22889
- Engine: Pwa JT8D15A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 320115
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

TPA - FLT 2704 - ON CLIMB-OUT, NR 2 ENGINE FUEL HEAT VALVE OPEN LIGHT ILLUMINATED, NR 2 ENG OIL TEMP IN YELLOW BAND.  CREW SHUT DOWN NR 2 ENG, DECLARED EMERG, RETURNED TO TPA.  FLIGHT LANDED WITHOUT INCIDENT.  TOTAL SINCE ENG TIME, 12 MINUTES.  MAINT FOUND NR 2 ENG FUEL HEAT VALVE DISCONNECTED AND WIRED OPEN BY MISTAKE WHEN FOLLOWING SPECIAL PROCEDURES FOR MEL 30-3B.  REINSTATED FUEL HEAT VALVE.  OPS CHK GOOD.  RE-COMPLIED WITH SPECIAL PRODEDURES FOR MEL 30-3B ON NR 2 ENG ANTI-ICE VALVE BY REMOVING CANNON PLUG AND WIRING VALVE TO PEN POSITION, ACFT OK FOR SERVICE.  MAINT CLEARED MEL WITH REPLACMENT OF NR 2 ENGINE ANTI-ICE VALVE CONNECTOR.  OPS CHECK GOOD.  (X)
